# SDR ZESA2010003

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N228Y
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5342
- Aircraft time: 1,823 hours, 1,744 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT ANNUNCIATOR CAME ON WHILE ENROUTE.  CABIN ALTITUDE CLIMBED TO 10000 FT AT FL 310 AND CONTINUED TO CLIMB DURING DESCENT NOT EXCEEDING 13,000 FT.  ACFT DESCENDED TO FL 100 AND LANDED WITHOUT INCIDENT.  PRESSURIZATION WAS DEFERRED AND ACFT WAS REPOSITIONED WITH LIMITATIONS STATED IN MEL FOLLOWED.  MX FOUND INLET DUCT TO WATER SEPARATOR LOOSE FROM COUPLING.  REINSTALLED DUCTING AND RAN APU WITH PRESSURIZATION TEST HANESS INSTALLED.  PRESURRIZED TO MAX DIFF.  PRESURIZATION SYS, OPS CHECKED GOOD ON GROUND.  ACCOMPLISHED A MX CHECK FLIGHT OF THE SYS AND REINSPECTED DUCTING ON LANDING.  NO ANOMOLIES FOUND.
